ติดตาม
Sajjad Ali
Sajjad Ali
Shaheed benazir bhutto university sheringal, Dir(u), Khyber Pakhtunkhwa
ยืนยันอีเมลแล้วที่ sbbu.edu.pk
ชื่อ
อ้างโดย
อ้างโดย
ปี
Numerical treatment of fractional order Cauchy reaction diffusion equations
S Ali, S Bushnaq, K Shah, M Arif
Chaos, Solitons & Fractals 103, 578-587, 2017
292017
Computation of solution to fractional order partial reaction diffusion equations
H Gul, H Alrabaiah, S Ali, K Shah, S Muhammad
Journal of Advanced Research 25, 31-38, 2020
232020
On stable iterative solutions for a class of boundary value problem of nonlinear fractional order differential equations
S Ali, K Shah, F Jarad
Mathematical Methods in the Applied Sciences 42 (3), 969-981, 2019
142019
Computation of iterative solutions along with stability analysis to a coupled system of fractional order differential equations
S Ali, T Abdeljawad, K Shah, F Jarad, M Arif
Advances in Difference Equations 2019, 1-19, 2019
132019
Exact solution to non-linear biological population model with fractional order
S Bushnaq, S Ali, K Shah, M Arif
Thermal Science 22 (Suppl. 1), 317-327, 2018
132018
Reduced quadratic irrational numbers and types of G-circuits with length four by modular group
MA Malik, S Ali
Indian Journal of Science and technology, 1-7, 2018
92018
Nonlinear ion-acoustic waves in degenerate plasma with landau quantized trapped electrons
R Jahangir, S Ali
Frontiers in Physics 9, 622820, 2021
72021
Approximate solutions to nonlinear fractional order partial differential equations arising in ion-acoustic waves
S Bushnaq, S Ali, K Shah, M Arif
Aims Math 4 (3), 721-39, 2019
62019
Unstable mode of ion-acoustic waves with two temperature q-nonextensive distributed electrons
S Bukhari, N Hussain, S Ali
Chinese Physics B 30 (9), 095202, 2021
42021
Stable monotone iterative solutions to a class of bound-ary value problems of nonlinear fractional order differential equations
S Alia, M Arifa, D Lateefb, M Akramc
J. Nonlinear Sci. Appl 12, 376-386, 2019
42019
Monotone iterative technique and Ulam-Hyers stability analysis for nonlinear fractional order differential equations with integral boundary value conditions
S Ali, K Shah, H Khan, M Arif, S Mahmood
European Journal of Pure and Applied Mathematics 12 (2), 432-447, 2019
32019
Optimum solutions of space fractional order diffusion equation
S Ali, K Shah, Y Li, M Arif
Thermal Science 22 (Suppl. 1), 329-339, 2018
32018
On Approximate solutions of fractional Order partial differential equations
MI Chohan, S Ali, K Shah, M Arif
Thermal Science 22 (Suppl. 1), 287-299, 2018
22018
Optimal Homotopy Asymptotic Method for the Approximate Solution of Generalized Burgers' Huxley Equation
A Ali, S Ali, M Arif, I Hussain
LIFE SCIENCE JOURNAL-ACTA ZHENGZHOU UNIVERSITY OVERSEAS EDITION 9 (4), 3823-3828, 2012
12012
Nonlinear coupling of upper-hybrid waves with lower-hybrid waves in a degenerate dense plasma
R Ruby, S Ali, C Rozina
Indian Journal of Physics 95 (11), 2507-2512, 2021
2021
Numerical modelling of rapidly varying flow over weir-like obstacles during high water stages
S Ali, WSJ Uijttewaal, I Kimura
River Flow 2012: The sixth edition of the international conference on …, 2012
2012
Numerical and physical modelling of rapidly varying flow over weir-like obstacles in rivers and floodplains
S Ali, WSJ Uijttewaal
NCR? Days 2011: Controlling the Dutch Rivers, Delft, The Netherlands, 27-28 …, 2011
2011
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–17